# SDR USAA960413

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 324
- Part time: 35,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK LOWER AFT CORNER FORWARD SERVICE DOOR CUTOUT OUTER SKIN AND BEAR STRAP, BS 324 WL 210 RBL 68.  INSTALLED DOUBLERS, REPAIRED PER SRM 53-30-3 FIG 26.  (M)
